Have you ever been on this medication?

Discussion in 'Fibromyalgia Main Forum' started by mymichelina, Nov 7, 2006.

  1. mymichelina

    mymichelina New Member

    My doc yesterday started me on Depakote ER, saying it was similar to the actions of the Neurontin I take. I was wondering if you do take this if you have found it to be beneficial or if you had problems.

    Thanks....................hugsszzzzz
  2. puffy1

    puffy1 New Member

    Sorry mymichelina I have not heard of it byt I have no idea what Neurotin is either what is it for?

    I have been on effoexor and neproxen are they like either of those?

    Puffy1
  3. suz45

    suz45 New Member

    Hu Mymichelina:

    I am quite familiar with Depakote ER, it was originally marketed as an anti epileptic, I tried taking it back in the late 1980's for my epilepsy, I had no success. it is also used with people who have bipolar disorder or depressive disorders within that spctrum.

    I know it can have side effects, I have seen people very tired intitially, headaches, some quesiness, Did your doctor state how he thought it might help you. It does have a calming effects upon certain neurotransmitters in the brain. I would talk with him/her.

    Let us know how you make out.

    Suz45
  4. millennia

    millennia New Member

    My daughter takes it for Bipolar disorder. I don't think it's been very helpful.
  5. carebelle

    carebelle New Member

    I was put on it years ago for seizures .I know it can cause liver desea .I wasn't on it very long but I can't remember why.
  6. wish_to_be_healthy

    wish_to_be_healthy New Member

    Was on it becasue they thought I was Bipolar...made my hair fall out, bad stomach aches...

    One of the many drugs I can't tolerate...

    Suz

    PS I've got my So Cal pic up in my bio...missing sunny CA today...it is grey today, just like the Mama's and the Papa's song: "CA Dreaming"
    [This Message was Edited on 11/17/2006]
  7. mymichelina

    mymichelina New Member

    My doctor gave it to me to replace the Valium I had been on to control pelvic floor spasms (did not help) and to stop taking Ritalin which was supposed to give me that "get up and go" and I notice no difference in my energy level with it now even at 20mg 3x a day. It helped a bit at first....but now I just sleep. I am also taking Neurontin, in fact I take 600mg 3x day...sometimes 1200mg at night dependent on pain. I take trazadone to sleep and Cymbalta for depression. I want to thank everyone who responded to my post and wanted to help me.
  8. mymichelina

    mymichelina New Member


    Hey wish_to_be_health...........your So Cal Pic is Wonderful!!!! Thanks!

  9. mymichelina

    mymichelina New Member